MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY LB53 LIGHT HANDLE COVER

STERIS CORPORATION - MONTGOMERY LB53 LIGHT HANDLE COVER
Model Number LB53
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation revealed that the cause of the reported detachment is due to the customer installing the light handle cover on a product that is not marketed for its use.The customer stated that they were in fact using the wrong light handle cover.The user facility was provided the correct light handle cover to be utilized with their surgical lighting systems.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their lb53 light handle cover fell off into the sterile field.The procedure was completed successfully following a short delay.No report of injury.

Brand Name
LB53 LIGHT HANDLE COVER
Common Device Name
LIGHT HANDLE COVER
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19055168
Report Number1043572-2024-00020
Device Sequence Number12597397
Product Code FTA
UDI-Device Identifier00724995150136
UDI-Public00724995150136
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLB53
Device Catalogue NumberLB53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown